# SDR COMA0060706

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 6,829 hours, 7,021 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WANTS TO ROLL RIGHT.  REQUIRES EXCESSIVE LWD TRIM.  REPLACED WORN HARDWARE AT RIGHT HAND AILERON TO PCU CONNECTION.
